# SDR A6WA200740197

- Difficulty date: April 15, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ANGLE CRACKED APPROX .5 INCH LONG.  (M)  MAINTENANCE CUT OUT DAMAGED SECTION OF ANGLE AND INSTALLED REPAIR ANGLE AND DOUBLERS IAW REO 601R-52-11-513, REV A.  (K)
